Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 22 (2012)
Vol. 22 (2012)
Published:
2012-06-10
Full Issue
PDF
Volume 22-2012
About a definition of metric over an abelian linearly ordered group
Bice Cavallo, Livia D’Apuzzo
3-12
PDF
Classifications of Hyper Pseudo BCK-algebras of Order 3
R. A. Borzooei, A. Rezazadeh, R. Ameri
13-35
PDF
Operators on Weak Hypervector Spaces
Ali Taghavi, Roja Hosseinzadeh
37-43
PDF
Atanassov’s intuitionistic fuzzy index of hypergroupoids
Mohsen Asghari-Larimi, Irina Cristea
45-59
PDF
Codes on s-periodic errors
Pankaj Kumar Das, Vinod Tyagi
61-68
PDF
Hypergroups and Geometric Spaces
Maria Scafati Tallini
69-84
PDF
Information
For Authors
Developed By
Open Journal Systems